# SDR DALA2017091006811

- Difficulty date: September 9, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 46,338 hours, 32,133 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 636
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL BS 636, BL 0 ON CEILING AREA AT FWD CARGO COMPARTMENT.  THE INTERCOSTLE WAS REPAIRED IAW SRM 53-00-00-2R, FIG 201.
